American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11A07) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 88 found      Go to page: 1 2 3

[1] Anwar Ayyad and Todd Cochrane. The congruence $ax_1x_2\cdots x_k + bx_{k+1}x_{k+2}\cdots x_{2k} \equiv c \pmod p$. Proc. Amer. Math. Soc. 145 (2017) 467-477.
Abstract, references, and article information   
View Article: PDF

[2] Bing He. Supercongruences and truncated hypergeometric series. Proc. Amer. Math. Soc. 145 (2017) 501-508.
Abstract, references, and article information   
View Article: PDF

[3] John B. Cosgrave and Karl Dilcher. A role for generalized Fermat numbers. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[4] Zhi-Hong Sun. Supercongruences involving Euler polynomials. Proc. Amer. Math. Soc. 144 (2016) 3295-3308.
Abstract, references, and article information   
View Article: PDF

[5] Hamadoun Maïga. New identities and congruences for Euler numbers.. Contemporary Mathematics 665 (2016) 139-158.
Book volume table of contents   
View Article: PDF

[6] J. Cilleruelo and M. Z. Garaev. The congruence $x^{x}\equiv\lambda\pmod p$. Proc. Amer. Math. Soc. 144 (2016) 2411-2418.
Abstract, references, and article information   
View Article: PDF

[7] Bing He. Some congruences on truncated hypergeometric series. Proc. Amer. Math. Soc. 143 (2015) 5173-5180.
Abstract, references, and article information   
View Article: PDF

[8] Catalina V. Anghel. The self-power map and collecting all residue classes. Math. Comp. 85 (2016) 379-399.
Abstract, references, and article information   
View Article: PDF

[9] Daniel Panario, Amin Sakzad and David Thomson. Ambiguity and deficiency of reversed Dickson permutations. Contemporary Mathematics 632 (2015) 347-358.
Book volume table of contents   
View Article: PDF

[10] Amir Akbary and Keilan Scholten. Artin prime producing polynomials. Math. Comp. 84 (2015) 1861-1882.
Abstract, references, and article information   
View Article: PDF

[11] Francis Castro and Ivelisse M. Rubio. Exact $p$-divisibility of exponential sums via the covering method. Proc. Amer. Math. Soc. 143 (2015) 1043-1056.
Abstract, references, and article information   
View Article: PDF

[12] William Banks, Carrie Finch, Florian Luca, Carl Pomerance and Pantelimon Stănică. Sierpi\'nski and Carmichael numbers. Trans. Amer. Math. Soc. 367 (2015) 355-376. MR 3271264.
Abstract, references, and article information   
View Article: PDF

[13] E. B. Vinberg. On the algebra of Siegel modular forms of genus $2$. Trans. Moscow Math. Soc. 74 (2013) 1-13.
Abstract, references, and article information   
View Article: PDF

[14] Romeo Meštrović. A search for primes $p$ such that the Euler number $E_{p-3}$ is divisible by $p$. Math. Comp. 83 (2014) 2967-2976.
Abstract, references, and article information   
View Article: PDF

[15] Edgar Costa, Robert Gerbicz and David Harvey. A search for Wilson primes. Math. Comp. 83 (2014) 3071-3091.
Abstract, references, and article information   
View Article: PDF

[16] Kh. Hessami Pilehrood, T. Hessami Pilehrood and R. Tauraso. New properties of multiple harmonic sums modulo $p$ and $p$-analogues of Leshchiner's series. Trans. Amer. Math. Soc. 366 (2014) 3131-3159.
Abstract, references, and article information   
View Article: PDF

[17] José María Grau Ribas and Florian Luca. Corrigendum to ``Cullen numbers with the Lehmer property''. Proc. Amer. Math. Soc. 141 (2013) 2941-2943.
Abstract, references, and article information   
View Article: PDF

[18] Hamadoun Maïga and Fana Tangara. Some identities and congruences for Stirling numbers of the second kind. Contemporary Mathematics 596 (2013) 149-162.
Book volume table of contents
View Article: PDF

[19] Hamadoun Maïga and Fana Tangara. Some identities and congruences for Stirling numbers of the second kind. Contemporary Mathematics 596 (2013) 149-162.
Book volume table of contents   
View Article: PDF

[20] M. R. Murty and Kathleen L. Petersen. The Euclidean algorithm for number fields and primitive roots. Proc. Amer. Math. Soc. 141 (2013) 181-190.
Abstract, references, and article information   
View Article: PDF

[21] Zhixiong Chen and Arne Winterhof. Additive character sums of polynomial quotients. Contemporary Mathematics 579 (2012) 67-73.
Book volume table of contents   
View Article: PDF

[22] Igor E. Shparlinski. On the value set of Fermat quotients. Proc. Amer. Math. Soc. 140 (2012) 1199-1206. MR 2869105.
Abstract, references, and article information   
View Article: PDF

[23] Zhi-Wei Sun. Arithmetic theory of harmonic numbers. Proc. Amer. Math. Soc. 140 (2012) 415-428. MR 2846311.
Abstract, references, and article information   
View Article: PDF

[24] José María Grau Ribas and Florian Luca. Cullen numbers with the Lehmer property. Proc. Amer. Math. Soc. 140 (2012) 129-134. MR 2833524.
Abstract, references, and article information   
View Article: PDF

[25] Jean-Luc Chabert and Youssef Fares. Preservation of the residual classes numbers by polynomials. Proc. Amer. Math. Soc. 139 (2011) 2423-2430. MR 2784807.
Abstract, references, and article information   
View Article: PDF

[26] Robert Osburn and Brundaban Sahu. Congruences via modular forms. Proc. Amer. Math. Soc. 139 (2011) 2375-2381. MR 2784802.
Abstract, references, and article information   
View Article: PDF

[27] Zhi-Hong Sun. Congruences concerning Legendre polynomials. Proc. Amer. Math. Soc. 139 (2011) 1915-1929. MR 2775368.
Abstract, references, and article information   
View Article: PDF

[28] Zhi-Wei Sun and Wei Zhang. Binomial coefficients and the ring of $p$-adic integers. Proc. Amer. Math. Soc. 139 (2011) 1569-1577. MR 2763746.
Abstract, references, and article information   
View Article: PDF

[29] M. Ram Murty and R. Thangadurai. The class number of $\mathbb{Q}(\sqrt{-p})$ and digits of $1/p$. Proc. Amer. Math. Soc. 139 (2011) 1277-1289. MR 2748421.
Abstract, references, and article information   
View Article: PDF

[30] Kevin Ford, Mizan R. Khan and Igor E. Shparlinski. Geometric properties of points on modular hyperbolas. Proc. Amer. Math. Soc. 138 (2010) 4177-4185. MR 2680044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 88 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia